# SDR UPS204398

- Difficulty date: September 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19246
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Wire
- Condition: Chafed
- Location: Nr 1 Strut
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

PILOT REPORTED ENGINE NR 1 STRUT LIGHT ILLUMINATED IN FLIGHT.  ENGINE NR 1 WAS SHUT DOWN, WHEN LIGHT WOULD NOT EXTINGUISH LIGHT OFF AFTER SHUT DOWN.  FOUND WIRE NR W902-20 AT CONNECTOR DM9526B CHAFED THROUGH AT CONNECTOR BARREL.  REPAIRED WIRE AS REQUIRED.  RAN NR 1 ENGINE WITH STRUT.  PANELS REMOVED.  NO AIR LEAKS FOUND.  NR 1 CKS GOOD.  PER MM 26-14-12 AND WDM 26-14-01.
